Dynamics of Partial Differential Equations

Volume 10 (2013)

Number 1

Non-uniqueness of the Leray-Hopf solutions in the hyperbolic setting

Pages: 43 – 77

DOI: https://dx.doi.org/10.4310/DPDE.2013.v10.n1.a3


Chi Hin Chan (Department of Applied Mathematics, National Chiao Tung University, Hsinchu, Taiwan)

Magdalena Czubak (Department of Mathematical Sciences, Binghamton University (SUNY), Binghamton, New York, U.S.A.)


Navier-Stokes, Leray-Hopf, non-uniqueness, hyperbolic space, Liouville theorem

2010 Mathematics Subject Classification


Published 18 March 2013